# SDR COMA9620002

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- Engine: Garrtt TPE33111U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE DID NOT ACHIEVE CHARTED TAKEOFF POWER.  SWAPPED TORQUE SIGNAL CONDITIONER TO SPARE BRIDGE.  ENGINE PERFORMANCE SATISFACTORY.
